MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS11.5-80D280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not yet been returned.Root cause is not available at this time.
 
Event or Problem Description
Information was received that a revision procedure was performed on an unknown date.The patient had a nail break earlier this year.No patient injury was reported.
 
Additional Manufacturer Narrative
The nail was received for visual and functional testing.Visual inspection confirmed that the nail was broken at the top housing tube below the second hole.The condition of the nail did not allow for functional testing.Based on the reported information, the patient did not comply with the instructions for use (ifu) that states that patients should utilize external support and/or restrict activities as directed by the physician until consolidation occurs.As part of the investigation, the device history records were reviewed and no discrepancies were found.The device was manufactured in accordance with the specified requirement and met all of the required quality inspections.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key10292098
Report Number3006179046-2020-00342
Device Sequence Number11607197
Product Code HSB
UDI-Device Identifier00887517951267
UDI-Public887517951267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS11.5-80D280
Device Lot Number9011721AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;